Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 9, NWS Cleveland, OH

January 16, 2013

NWS Cleveland, OH issued this small craft advisory at Jan 16, 2013, 10:02 AM EST. It took effect at Jan 16, 2013, 4:00 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2013, 10:02 AM EST (15:02 UTC)
In effect from
Jan 16, 2013, 4:00 PM EST
Expired
Jan 17, 2013, 10:00 AM EST
In force
18 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WHUS71 KCLE 161502
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1002 AM EST WED JAN 16 2013

LEZ167-168-161615-
/O.CAN.KCLE.GL.A.0003.130116T2100Z-130117T0900Z/
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
1002 AM EST WED JAN 16 2013

...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WATCH. 

SOUTHWEST WINDS WILL INCREASE GOING INTO THIS EVENING...BUT ARE
EXPECTED TO REMAIN BELOW GALE FORCE. THEREFORE THE GALE WATCH HAS
BEEN CANCELLED.

$$

LEZ061-149-169-162300-
/O.UPG.KCLE.GL.A.0003.130116T2100Z-130117T0900Z/
/O.NEW.KCLE.GL.W.0004.130116T2100Z-130117T0800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1002 AM EST WED JAN 16 2013

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES THIS 
  EVENING AND TURN TO THE WEST OVERNIGHT. WINDS WILL DECREASE 
  BELOW GALE FORCE EARLY THURSDAY MORNING. 

* WAVES: WAVES WILL BUILD TO 9 TO 11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ147-148-162300-
/O.UPG.KCLE.GL.A.0003.130116T2100Z-130117T0900Z/
/O.NEW.KCLE.SC.Y.0009.130116T2100Z-130117T1500Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1002 AM EST WED JAN 16 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS THIS EVENING
  AND TURN TO THE WEST OVERNIGHT. WINDS WILL BEGIN TO DECREASE
  THURSDAY MORNING.

* WAVES: WAVES WILL BUILD TO 7 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145-146-162300-
/O.NEW.KCLE.SC.Y.0009.130116T2100Z-130117T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
1002 AM EST WED JAN 16 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM EST THURSDAY. 


* WINDS: SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS THIS EVENING
  AND TURN TO THE WEST OVERNIGHT. WINDS WILL BEGIN TO DECREASE
  THURSDAY MORNING.

* WAVES: WAVES WILL BUILD TO 7 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
4 follow-up statements
397 
WHUS71 KCLE 162050
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EST WED JAN 16 2013

LEZ061-149-169-170500-
/O.CON.KCLE.GL.W.0004.130116T2100Z-130117T0800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
350 PM EST WED JAN 16 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES THIS 
  EVENING AND TURN TO THE WEST OVERNIGHT. WINDS WILL DECREASE 
  BELOW GALE FORCE EARLY THURSDAY MORNING. 

* WAVES: WAVES WILL BUILD TO 9 TO 11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ145>148-170500-
/O.CON.KCLE.SC.Y.0009.130116T2100Z-130117T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
350 PM EST WED JAN 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS THIS EVENING 
  AND TURN TO THE WEST OVERNIGHT. WINDS WILL BEGIN TO DECREASE 
  THURSDAY MORNING. 

* WAVES: WAVES WILL BUILD TO 7 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
219 
WHUS71 KCLE 170304
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EST WED JAN 16 2013

LEZ061-149-169-170800-
/O.CON.KCLE.GL.W.0004.000000T0000Z-130117T0800Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1004 PM EST WED JAN 16 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 35 KNOT GALES THIS 
  EVENING AND TURN TO THE WEST OVERNIGHT. WINDS WILL DECREASE 
  BELOW GALE FORCE EARLY THURSDAY MORNING. 

* WAVES: WAVES WILL BUILD TO 8 TO 11 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ145>148-171115-
/O.CON.KCLE.SC.Y.0009.000000T0000Z-130117T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1004 PM EST WED JAN 16 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THURSDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 30 KNOTS THIS EVENING 
  AND TURN TO THE WEST OVERNIGHT. WINDS WILL BEGIN TO DECREASE 
  THURSDAY MORNING. 

* WAVES: WAVES WILL BUILD TO 6 TO 9 FEET TONIGHT THEN DECREASE
  THROUGH THE DAY THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
174 
WHUS71 KCLE 170900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EST THU JAN 17 2013

LEZ149-171500-
/O.EXA.KCLE.SC.Y.0009.000000T0000Z-130117T1500Z/
CONNEAUT OH TO RIPLEY NY-
400 AM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING.

* WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THIS MORNING
  AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL DECREASE BEHIND
  THE COLD FRONT THIS AFTERNOON.

* WAVES: WAVES WILL BUILD TO 5 TO 8 FEET ARE EXPECTED THIS
  MORNING...THEN SUBSIDING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ145>148-171500-
/O.CON.KCLE.SC.Y.0009.000000T0000Z-130117T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
400 AM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS: SOUTHWEST WINDS 20 TO 25 KNOTS WILL CONTINUE THIS MORNING
  AHEAD OF AN APPROACHING COLD FRONT. WINDS WILL DECREASE BEHIND
  THE COLD FRONT THIS AFTERNOON.

* WAVES: WAVES WILL BUILD TO 5 TO 8 FEET ARE EXPECTED THIS
  MORNING...THEN SUBSIDING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
223 
WHUS71 KCLE 171500
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EST THU JAN 17 2013

LEZ145>149-171600-
/O.EXP.KCLE.SC.Y.0009.000000T0000Z-130117T1500Z/
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1000 AM EST THU JAN 17 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

OUDEMAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 9:37 AM EST, 25 minutes earlier.

Area forecast discussion, Jan 16, 9:37 AM EST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
937 AM EST WED JAN 16 2013

.SYNOPSIS...
LOW PRESSURE OVER THE APPALACHIANS WILL MOVE OFF THE MID ATLANTIC
COAST BY THIS EVENING. AN ELONGATED AREA OF HIGH PRESSURE WILL
REMAIN OVER THE LOWER LAKES TODAY. THE HIGH WILL WEAKEN TONIGHT
ALLOWING A COLD FRONT TO MOVE SOUTHEAST ACROSS THE AREA EARLY
THURSDAY. ANOTHER AREA OF HIGH PRESSURE WILL BUILD OVER THE REGION
FOR FRIDAY. STRONG LOW PRESSURE WILL PASS TO THE NORTH OF LAKE
ERIE OVER THE WEEKEND AND DRAG AN ARCTIC COLD FRONT ACROSS THE
LOCAL AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CLOUDS ASSOCIATED WITH THE COLD FRONT TO THE SOUTHEAST ARE SLOWLY
INCHING EAST ALLOWING CLEARING IN THE WEST. SKIES CLEARED OUT AT
TOLEDO AT THIS TIME BUT THE REST OF THE AREA REMAINS CLOUDY.
EXPECTING AS FRONT PUSHES FURTHER SOUTHEAST...THE CLOUDS WILL
RETREAT TO THE SOUTHEAST ALLOWING CLEARING TO PUSH INTO THE REST
OF THE AREA BY THIS EVENING.

STILL LOOKING AT TEMPERATURES CLIMBING INTO THE 30S THIS AFTERNOON
AS LIGHT SOUTHWEST FLOW DEVELOPS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WILL SEE CLOUDS INCREASE QUICKLY TONIGHT AS A COLD FRONT
APPROACHES FROM THE NW. THE 00Z MODELS ARE FAIRLY SIMILAR BRINGING
THIS FRONT ACROSS MOST OF THE AREA BY 12Z THURSDAY. DECENT COLD
AIR ADVECTION IS EXPECTED BEHIND THE FRONT AND LAKE EFFECT SNOW
SHOWERS ARE A GOOD BET FROM KCLE EAST. 850 MB TEMPS SHOULD
EVENTUALLY GET CLOSE TO NEG 15 BUT MOISTURE WILL BE SOMEWHAT
LIMITED SO COMFORTABLE WITH NO MORE THAN CHANCE POPS FOR THE TIME
BEING. SNOW CHANCES WILL BEGIN TO MOVE UP THE LAKE ON THURSDAY
EVENING AS THE STEERING FLOW BECOMES MORE WESTERLY. WARM AIR
ADVECTION WILL BEGIN EARLY FRIDAY WITH SURFACE RIDGING TO KERI BY
MIDDAY. THIS SHOULD END THE THREAT FOR ADDITIONAL SNOWFALL. WILL
THEN TRY FOR DRY WEATHER THROUGH SATURDAY. A FAST MOVING CLIPPER
SYSTEM WILL PASS TO THE NORTH OF LAKE ERIE SATURDAY NIGHT. A COLD
FRONT TRAILING THIS LOW WILL USHER THE COLDEST AIR OF THE WINTER
INTO THE REGION. SOME LIGHT SNOW IS POSSIBLE ALL AREAS WITH THIS
SYSTEM SATURDAY NIGHT. HAVE LOWERED TEMPS A FEW DEGREES THURSDAY AND
FRIDAY BEHIND THE FIRST COLD FRONT. HAVE USED A BLEND OF GUIDANCE
OTHER PERIODS.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
MODELS IN GOOD AGREEMENT WITH TIMING OF ARCTIC FRONT SATURDAY NIGHT.
AFTER THAT BOTH MODELS MOVE A SERIES OF SHORT WAVES ACROSS THE AREA
SUNDAY INTO TUESDAY...BUT THE TIMING IS DEFINITELY OUT OF SYNC.

ALTHOUGH NOT CONFIDENT ABOUT THE SPECIFIC TIMING...AM CONFIDENT THAT
IT WILL BE COLD AND SNOWY.  BEST CHANCE FOR SNOW CONTINUES TO BE THE
PRIMARY SNOWBELT EAST OF CLEVELAND.

THE SNOW WILL ACCUMULATE IN THE SNOW BELT BUT NOT AS CONFIDENT OF A
SNOW COVER ELSEWHERE AND WILL NOT GO TOO COLD FOR LOWS. IF WE CAN
GET A BIT OF SNOW COVER WE COULD SHOOT FOR BELOW ZERO BUT WILL HOLD
BACK FOR NOW WITH LOWS GENERALLY ZERO TO +5 EXCEPT NOT AS COLD NEAR
THE LAKE SHORE.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE SYSTEM NOW SOUTH OF PIT STILL FORECAST TO MOVE OFF
EAST COAST BY EARLY AFTERNOON. AS LOW MOVES EAST...THE MID LEVEL
CLOUD SHIELD OVER THE AREA WILL ALSO SHIFT EAST.  WINDS WILL
GRADUALLY SHIFT TO THE SOUTHWEST. CLOUDS WILL THICKEN AND LOWER
OVERNIGHT AHEAD OF APPROACHING COLD FRONT.

OUTLOOK...NON-VFR WILL CONTINUE INTO THURSDAY WITH WITH -SHSN...
MAINLY NE OH/NW PA. NON-VFR POSSIBLE AGAIN SATURDAY NIGHT AND
SUNDAY WITH THE PASSAGE OF THE NEXT COLD FRONT.

&&

.MARINE...
MODELS CONTINUE TO MOVE COLD FRONT...NOW ACROSS THE NORTHERN
LAKES...ACROSS LAKE ERIE TONIGHT.  WINDS WILL INCREASE TO 30 TO 35
KNOTS ON THE EAST END OF LAKE ERIE FOR A BRIEF WINDOW ON TONIGHT AND
A GALE WATCH HAS BEEN ISSUED. A COLD FRONT WILL PUSH SOUTH ACROSS
THE LAKE WEDNESDAY NIGHT WITH WINDS SHIFTING TO THE NORTHWEST BEHIND
THE FRONT. WINDS DIMINISH QUICKLY ON THURSDAY AS HIGH PRESSURE MOVES
ACROSS THE OHIO VALLEY.  STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE
CENTRAL LAKES FRIDAY NIGHT INTO SATURDAY.  ALTHOUGH THE GFS
CONTINUES TO BE FASTER WITH THE LOW THAN THE GFS...BOTH MODELS HINT
AT THE POTENTIAL FOR GALES SATURDAY INTO SUNDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM 4 PM EST THIS AFTERNOON THROUGH LATE TONIGHT
     FOR LEZ061-147>149-167>169.

&&

SYNOPSIS...KUBINA
NEAR TERM...LOMBARDY
SHORT TERM...KUBINA
LONG TERM...DJB
AVIATION...DJB
MARINE...DJB
Hazardous weather outlook, Jan 16, 4:54 AM EST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
454 AM EST WED JAN 16 2013

LEZ142>146-162>166-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-171000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
454 AM EST WED JAN 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-171000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
454 AM EST WED JAN 16 2013

...GALE WATCH IN EFFECT FROM 4 PM EST THIS AFTERNOON THROUGH LATE
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 10:04 PM ESTGale WatchCLE12 hr
Jan 16, 10:02 AM ESTGale WarningCLE17 hr

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.